| Model Number |
MMT-7008B |
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
08/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 78 mg/dl and the sensor glucose was 45 mg/dl at the time of the incident.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The customer also reported a blood glucose was 97 mg/dl and the sensor glucose was 56 mg/dl at the time of the incident.Threshold/low suspend limit in sensor settings was 65.The customer treated with food and declined troubleshoot for the low readings.The sensor will not be returned for analysis.